VOL. 19 · NO. 1 | February 2007
 
VIEW ALL ABSTRACTS +
Articles
Terry Goodman
Missouri J. Math. Sci. 19 (1), 1, (February 2007) DOI: 10.35834/mjms/1316092230
No abstract available
Melisa J. Lavallee, Blair K. Spearman, Kenneth S. Williams
Missouri J. Math. Sci. 19 (1), 2-10, (February 2007) DOI: 10.35834/mjms/1316092231
KEYWORDS: 11R21
Gopala Krishna Srinivasan
Missouri J. Math. Sci. 19 (1), 11-14, (February 2007) DOI: 10.35834/mjms/1316092232
KEYWORDS: 34A30, 34A34
Matthew Boelkins, Matthew Wells
Missouri J. Math. Sci. 19 (1), 15-28, (February 2007) DOI: 10.35834/mjms/1316092233
KEYWORDS: 30C10
Paul E. Fishback
Missouri J. Math. Sci. 19 (1), 29-34, (February 2007) DOI: 10.35834/mjms/1316092234
KEYWORDS: 42C10, 30B10
Guang-hui Cai
Missouri J. Math. Sci. 19 (1), 35-44, (February 2007) DOI: 10.35834/mjms/1316092235
KEYWORDS: 60F15
Larry Hoehn
Missouri J. Math. Sci. 19 (1), 45-48, (February 2007) DOI: 10.35834/mjms/1316092236
KEYWORDS: 51Axx, 51Exx
A. Iranmanesh, M. Viseh
Missouri J. Math. Sci. 19 (1), 49-51, (February 2007) DOI: 10.35834/mjms/1316092237
KEYWORDS: 20C15, 20D15
S. Jafari, T. Noiri
Missouri J. Math. Sci. 19 (1), 52-61, (February 2007) DOI: 10.35834/mjms/1316092238
KEYWORDS: 54B05, 54C08, 54D05
Claudia Milena Monsalve M., Abel Augusto Rodríguez, Jesés Antonio Ávila G.
Missouri J. Math. Sci. 19 (1), 62-69, (February 2007) DOI: 10.35834/mjms/1316092239
KEYWORDS: 54D10, 54A10
Missouri J. Math. Sci. 19 (1), 70-76, (February 2007) DOI: 10.35834/mjms/1316092240
No abstract available
Missouri J. Math. Sci. 19 (1), 77-78, (February 2007) DOI: 10.35834/mjms/1316092241
No abstract available
Back to Top